# SDR Y2PA03025

- Difficulty date: December 9, 2003
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Part number: 914F5674
- Part serial: DM1452
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW WORKING ELECTRICAL PROBLEM ON LT BUSS USING COM W/APU STARTED & RUNNING.  APU LOW OIL PRESSURE LIGHT & OIL TEMP HIGH LIGHT ILLUM.  APU SHUTDOWN.  A/C OPS ON NR 2 GEN & BATTERIES.  AN EMERGENCY DECLARED, A/C GIVEN DIRECT TO SDF & VECTORED FOR APPROACH.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AT SDF.  NR 2 GENERATOR REMAINED OPERABLE DURING DESCENT AND LANDING.  MANTENANCE DISPATCHED TO SDF FOUND THE APU OIL REQUIRED SERVICING.  APU OIL WAS SERVICED AND THE SYSTEM THEN CHECKED GOOD IAW DC-9 MM 49-10-0.  LT GENERATOR SYS THEN OPERATIONALLY CHECKED GOOD IAW THE DC-9 MM 24-20-6.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
